It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


You can disregard my original post in this thread.

The side effect I mentioned has disappeared and been replaced with lower back pain, calf cramps, constipation, and joint pain in the base of both thumbs and my left hip. Oh, and did I mention gas? At least the nausea didn't return.

While I'm not happy with the new side effects, I'm glad to be rid of that other one.

I'll probably stop taking the Rx real soon, just like I did Crestor. I'll take it every other day for a while and see what happens.

This is a great forum. I learn a lot from reading everybody's posts.





All times are GMT -7. The time now is 11:01 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!